# SDR C2XA99IA264

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: S5217600101200
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STRUCTURE WAS FOUND TO BE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE DOOR ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
